NIST logo

Journal of Research of the National Bureau of Standards, Section B: Mathematical Sciences

The Journal of Research of NIST and its predecessors report NIST research and development in metrology and related fields of: physical science, engineering, applied mathematics, statistics, biotechnology, information technology.

For additional information see: About the Journal

Volume 72B

 ISSN: 0098-8979

Issue 1

Issue 2

Issue 3

Issue 4




Issue 1 January 1968

 

Means and minimization of errors, p. 1
Aissen, Michael
http://dx.doi.org/10.6028/jres.072B.002

On Taylor's theorem, p. 5
Shisha, O.
http://dx.doi.org/10.6028/jres.072B.003

Principal submatrices III: Linear inequalities, p. 7
Thompson, R. C.
http://dx.doi.org/10.6028/jres.072B.004

Diophantine equation p(x,y)=(xy+d)z, p. 23
Osgood, Charles F.
http://dx.doi.org/10.6028/jres.072B.005

A note on the G-transformation, p. 29
Gray, H. L.; Atchison, T. A.
http://dx.doi.org/10.6028/jres.072B.006

The distribution of the sample correlation coefficient with one variable fixed, p. 33
Hogben, David
http://dx.doi.org/10.6028/jres.072B.007

Solutions of time-dependent Klein-Gordon and Dirac equations for a uniform electric field, p. 37
Myers, V. V.
http://dx.doi.org/10.6028/jres.072B.008

Analysis of a market split model, p. 43
McLynn, J. M.; Goldman, A. J.; Meyers, P. R.; Watkins, R. H.
http://dx.doi.org/10.6028/jres.072B.009

Citation searching and bibliographic coupling with remote on-line computer access, p. 61
Alt, Franz L.; Kirsch, Russell A.
http://dx.doi.org/10.6028/jres.072B.010

Simple analytic expressions for the total Born approximation cross section for pair production in a Coulomb field, p. 79
Maximon, L. C.
http://dx.doi.org/10.6028/jres.072B.011

Corrections, p. ii
http://dx.doi.org/10.6028/jres.072B.001


Issue 2 April 1968

 

The probability of an equilibrium point, p. 93
Goldberg, K; Goldman, A. J.; Newman, M.
http://dx.doi.org/10.6028/jres.072B.012

On spaces and maps of generalized inverses, p. 103
Hearon, John Z.; Evans, John W.
http://dx.doi.org/10.6028/jres.072B.013

Differentiable generalized inverses, p. 109
Hearon, John Z.; Evans, John W.
http://dx.doi.org/10.6028/jres.072B.014

Principal submatrices V: some results concerning principal submatrices of arbitrary matrices, p. 115
Thompson, R. C.
http://dx.doi.org/10.6028/jres.072B.015

Mathematical basis for the plasma kinetic equations (BBGKY), p. 127
Sopka, John J.
http://dx.doi.org/10.6028/jres.072B.016

On the diffusion of an ion sheet in Poiseuille flow, p. 135
Jarvis, Stephen, Jr.
http://dx.doi.org/10.6028/jres.072B.017

A class of thickness-minimal graphs, p. 145
Hobbs, Arthur M.; Grossman, J. W.
http://dx.doi.org/10.6028/jres.072B.018


Issue 3 July 1968

 

Interaction in multidimensional contingency tables: an information theoretic approach, p. 159
Ku, H. H.
http://dx.doi.org/10.6028/jres.072B.019

On the coupling of longitudinal and transverse waves in a linear Three-element viscoelastic string subjected to transverse impact, p. 201
Smith, Jack C.; Fong, Jeffrey T.
http://dx.doi.org/10.6028/jres.072B.020

Allocating service periods to minimize delay time, p. 215
Horn, W. A.
http://dx.doi.org/10.6028/jres.072B.021

The second orthogonality conditions in the theory of proper and improper rotations .I. Derivation of the conditions and of their main consequences, p. 229
Gelman, Harry
http://dx.doi.org/10.6028/jres.072B.022

Thickness and connectivity in graphs, p. 239
Hobbs, Arthur M.; Grossman, J. W.
http://dx.doi.org/10.6028/jres.072B.023


Issue 4 October 1968

 

Principal submatrices .VII. Further results concerning matrices with equal principal minors, p. 249
Thompson, R. C.
http://dx.doi.org/10.6028/jres.072B.024

On the multipliers of Dedekind modular function, p. 253
Lehner, Joseph
http://dx.doi.org/10.6028/jres.072B.025

Minimax error selection of a discrete univariate distribution with prescribed componentwise bounds, p. 263
Goldman, A. J.; Meyers, P. R.
http://dx.doi.org/10.6028/jres.072B.026

Minimax error selection of a discrete univariate distribution with prescribed componentwise ranking, p. 273
Goldman, A. J.
http://dx.doi.org/10.6028/jres.072B.027

On the signs of the v-derivatives of the modified Bessel functions Iv(x) and Kv(x), p. 279
Reudink, D. O.
http://dx.doi.org/10.6028/jres.072B.028

Comparison of finite-difference computations of natural convection, p. 281
Torrance, K. E.
http://dx.doi.org/10.6028/jres.072B.029

Generalized inverses and solutions of linear systems, p. 303
Hearon, John Z.
http://dx.doi.org/10.6028/jres.072B.030

*

iso logo
Contact

Information Desk:
301-975-3052 Telephone
301-869-8071 Facsimile
library@nist.gov

100 Bureau Drive, Stop 2500
Gaithersburg, MD 20899-2500